# SDR CA190726033

- Difficulty date: July 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Skrsky S92A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 9235115171041040
- Condition: Spalled
- Location: M/R Gearbox
- Component: Gearbox, Skrsky
- Component part number: 923511510005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION OF TWO SEPARATE S92 MGB PN 92351-15100-050 SPALLING WAS FOUND ON PINION PN 92351-15171-041/-042. PINION GEARS ARE ON CONDITION INSPECTION WITH NO LIFE LIMIT. TBO OF MGB IS 6000 HOURS.  MGB PN 92351-15100-050 TOTAL TIME OF PINIONS WERE 4252:35.   MGB PN 92351-15100-050 TOTAL TIME OF PINIONS 4398:58.   VISUALLY INSPECTED AT MAIN HOUSING CHANGE AT TOTAL TIME 4235:09 WITH NO GALLING PRESENT. MGB WAS RETURNED 167:49 HOURS LATER FOR MGB OVER TEMP. AT WHICH TIME THE SPALLING WAS FOUND DURING INSPECTION.   THIS APPEARS TO BE OCCURRING TO B009-026 BATCH OF SERIAL NUMBERS. (TC# 20190726033)
